# SDR MALA040588

- Difficulty date: September 8, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 35,380 hours, 39,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5521981
- Part serial: 92
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK 61-0478-9, S/N 92 WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY AFTER CAPACITY CHECK FAILED.  P/N 55-2198-1.  UNIT PASSES CMM TESTS.  A/C RETURNED TO SERVICE 9/24/04.
